# SDR WX0A2025051932430

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 21,247 hours, 8,262 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL ALTITUDE 3000-5000FT.  REF WO 521770 & TSR-1682 STEP 3, APU BLEED AIR DUCT REQUIRES DECONTAMINATION. PERFORMED DECONTAMINATION OF APU BLEED AIR DUCT W/REF TO TSR-1682 STEP 3 & AMM 36-12-00-61-802-A02. PERFORMED COMPRESSOR WASH REQUIRED BY TASK CARD 21-000-002, STEP 2B, IAW AMM 49-20-00-100-058-A. REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41-000-001A AND AMM 21-21-41-400-001A. REMOVED AND REPLACED L AND R OZONE FILTERS IAW AMM 21-51-41-000-001A AND AMM 21-51-41-400-001A. LEAKED CHECK GOOD. ACCOMPLISHED ALL ADDITIONAL STEPS OF TSR-1682, NO LEAKS WERE FOUND AND NO SMELL NOTED AT THIS TIME. ALSO, UPDATED TSR-1682"
